[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] Re: UNEXPLAINED HIGHS AFTER INFUSION SET CHANGES



Iona:

Try taking a small bolus before you change your set. The amount of the bolus
should equal the amount of your basal rate you would "miss" while you are
disconnected for your set change.

If you are using SofSets or Silhouette / Comfort or Tender sets, are you
taking an extra .5 to 1 unit bolus to fill up the cannula? If you are going
as high as 350+, I don't think this is the only problem, but it may be worth
thinking about.

Let us know what MiniMed suggests.

Bob Burnett
mailto:email @ redacted

Iona asked:

> Question:  Why am I running highs in the 350+ range within a
> couple of hours
> after changing my infusion set?  And then, it takes a couple of
> more hours to
> get it down to an acceptable range.  Usually change the entire set on the
> fourth or fifth day.
> I will be calling Mini Med tomorrow for their imput, but would
> appreciate any
> ideas that you, experienced pumpers, can give me.
>
> Thanks,
>
> Iona

----------------------------------------------------------
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
info
end
to the e-mail address: email @ redacted